Regularity of averages over hypersurfaces

Lennart Börjeson Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332704

Arkiv for Matematik, 27, (1), 189-210, 1988.8
Averages over smooth measures on smooth compact hypersurfaces in$R$^{$n$}are studied. With assumptions on the decay of the Fourier transform of the measure we obtain mixed norm estimates for these means, for example$L$^{$p$}estimates of multiparameter maximal functions over compact hypersurfaces.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 734 downloads ] [ 0 comments ]
@inproceedings{lennart1988regularity,
  title={Regularity of averages over hypersurfaces},
  author={Lennart Börjeson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203530091109513},
  booktitle={Arkiv for Matematik},
  volume={27},
  number={1},
  pages={189-210},
  year={1988},
}
Lennart Börjeson. Regularity of averages over hypersurfaces. 1988. Vol. 27. In Arkiv for Matematik. pp.189-210. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203530091109513.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved